# SDR AALA201607029005

- Difficulty date: July 1, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 12,668 hours, 5,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 140475
- Condition: Warning Light
- Location: Emergency Lights
- Part time: 12,668 hours, 5,231 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 12WL FAULT LIGHT.   AIRCRAFT WAS GROUNDED.  REPLACED EMERGENCY POWER SUPPLY UNIT 12WL AND REPAIRED LIGHT CONNECTOR AT ROW 21R WHICH WAS SHORTED TO THE LUGGAGE BAR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38 PB 401.
